APOTEL MAXIMUM 1g/δισκίο
Description
Apotel Maximum, contains 1000 mg paracetamol per tablet offering fast relief from pain and fever.
Its use is indicated for the relief of mild to moderate pain, muscle pain, neuralgia, headache, toothache, menstrual pain.
It contains paracetamol that does not irritate the gastrointestinal system, 1g can be administrated to adults and children over 12 years old every 4-6 hours.
The daily dose of Apotel should not exceed 4 gr (4 tables) for short-term treatment and 2,5 gr for long-term treatments.